# SDR C2XA00BT041

- Difficulty date: July 2, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145
- Aircraft serial: 145054
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 8151137
- Condition: Failed
- Location: Tail Section
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR - FLT 4111 - CREW REPORTED, SMOKE IN CABIN ON LANDING.  APPEARED TO COME FROM PACK.  MAINTENANCE FOUND BLOWN COUPLING AT CONDENSER/MIXER UNIT.  REMOVED AND REPLACED COUPLING AT CONDENSER/MIXER UNIT.  (M)
